# SDR UALA2011072703874

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 59,066 hours, 21,715 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR ASSIST BOTTLE LOW.  DOOR BOTTLE WAS 1600 LBS, SERVICED TO 1750.
